# SDR DALA2014082204784

- Difficulty date: August 21, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD CARGO DOOR OUTER SKIN AROUND DOOR HANDLE. , DAMAGE REMOVED IAW  ER/A 486446-14MA, REV ORIGINAL AND AREA WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.
